Friday, August 29, 2025

American Review of Mathematics and Statistics

ISSN 2374-2348 (Print) 2374-2356 (Online)

DOI: 10.15640/arms

Arabic / Chinese / English / French / Spanish /
More
Follow us on Twitter Like us on Facebook
  • BRPI
  • Scope
  • Submission
  • Manuscript Preparation Guidelines
  • Call for Papers
  • Journals
    • Journals by Subjects
    • Multilanguage Journals
      • International Multilanguage Journal of Contemporary Research
      • Journal of Foreign Languages, Cultures & Civilizations
    • Complete List of Journals
  • Archive
  • Index
  • Recruitment of Reviewers
  • Contact
Home > Mathematics, Statistics > Vol 4 No 2 December 2016 Abstract 5
Multi Dimensional Continuous Shearlet Transform and Multi Scale Wavelet Shrinkage with Integro Differential Equations
Devendra Kumar

Abstract
The aim of this paper is to extend the results of G. Liu et al. [16]. The traditional

Browse Journals

  • View Related Journals
  • Journals by Subjects
  • Multilanguage Journals
  • Complete List of Journals

Journal Policies

  • Publication Fee and Waiver Policy
  • CrossMark Policy
  • Copyright and Plagiarism Policy
  • Submission & Review Policy

Information

  • For Contributors
  • For Reviewers
  • For Readers
  • For Librarians

Useful Links

  • Call for Papers
  • Submit Your Paper
  • Publish in Your Native Language
  • Subscribe the Journal
  • Frequently Asked Questions
  • Contact the Executive Editor
  • Recommend this Journal to Librarian
  • View the Current Issue
  • View the Previous Issues
  • Recommend this Journal to Friends
  • Recommend a Special Issue
  • Comment on the Journal
  • Publish the Conference Proceedings

Latest Activities

  • Recruitment of Reviewers
  • Publication Plan
  • Resources for Authors

Resources

  • Manuscript Preparation Guidelines
  • APA Style (6th Edition)
  • How to review a book
  • Writing a good research paper
  • Google Language Translator
  • Research Guidelines

Visiting Status

Today 508
Yesterday 313
This Month 7577
Last Month 7432
All Days 1082006
Online 12
The Brooklyn Research and Publishing Institute
442 Lorimer St, Ste D, Brooklyn, NY 11206, United States
© 2025 The Brooklyn Research and Publishing Institute. All rights reserved.